CONFERENCE PROGRAM

FRIDAY, OCTOBER 20 MODERATOR: LORENA RICO

8:00 a.m. Registration Opens

9:00 a.m. Welcome and Introduction by Sebastián Ribas-Normand, Director of the City of El Paso Museum of Archaeology

SESSION ONE

9:10 a.m. **1. The Keystone Damn Site: Archaeology, Preservation, and Cultural Tourism,** Peter C. Condon and Tamara Jager Stewart

9:30 a.m. 2. Archaic to Formative Settlement in the Central Sierra Blanca Region: Initial Results of Regional Survey in the Rio Bonito Valley, Jason Sherman

9:50 a.m. **3. Burned and Unburned: Identification and Interpretation of Pithouse Structures in the Jornada Mogollon Region,** Maria Hroncich-Conner, Tim Graves, Trevor Lea, and Juan Arias

10:10 a.m. **4. LA 202987: A Late Formative Village Site on the Mescalero Plain, Eddy County, New Mexico,** Logan Ralph

10:30 a.m. **BREAK (10 minutes)**

10:40 a.m. **5. Bar and Dot Patterns in the Southern Mogollon Region and Beyond,** Scott Nicolay, Margaret Berrier, Felicia Rhapsody Lopez, Michael Marshall and Mark Willis

11:00 a.m. 6. The September 1st, 1925, Flood in the Rio Grande Project — Forgotten History in Photos, Land and Levees, Mark Howe

11:20 a.m. 7. Casas Grandes and Its Northern 'Periphery', Thatcher Seltzer-Rogers

11:40 a.m. **8. Documentation for the Preservation of Cultural Landscape of Cave Valley, Casas Grandes, Chihuahua**, Yuko Kita, Sergio Alvarado- Soto and Angelica Nohemi Chavez–Martinez

12:00 p.m. LUNCH BREAK (2 hours)

2:00 p.m. **9. System, Sphere, Polity, Periphery, or Something Else? The Casas Grandes Medio Period and Jornada Mogollon El Paso Phase, Myles R. Miller**

2:20 p.m. 10. Cruciforms and Connections in the Early Agricultural Period, John Roney

SESSION TWO

2:40 p.m. Introduction to session on the Recent Survey of Caves and Rock Shelters in Southeastern New Mexico and the Analysis of Associated Perishable Artifacts by Alexander Kurota

2:50 p.m. **1. Results of Survey of Caves and Rock Shelters in the Guadalupe Mountains,** Alexander Kurota, Jeff Thomas, and Timothy Wester

3:10 p.m. **2. Analysis of Artifacts from Hermit's Cave Reveals Earliest Sandals in Jornada Mogollon Region**, Alondra Neunsinger, Richard Maestas, Alexander Kurota and Dakota Pavell

3:30 p.m. **3. Analysis of Cordage, Basketry and Other Perishables from the Caves in the Guadalupe Mountains Reveal Diachronic Trends in the Jornada Mogollon Region, Richard Maestas, Alondra Neunsinger, Alexander Kurota and Dakota Pavell**

3:50 p.m. Closing Statements by museum director, Sebastián Ribas-Normand

4:00 p.m. End of day 1

5:00 p.m. **Dinner at the gazebo**

SATURDAY, OCTOBER 21
MODERATOR: LORENA RICO

SESSION THREE

8:00 a.m. Registration Opens

8:30 a.m. 1. The Mayan Wind in the Southwest: The Mayan Origin of T-Shaped Doors, and Their Place Within a Mayan Glyphic Corpus in the Southwest, Marc Callis

8:50 a.m. 2 The Neighbors We Didn't Know, Matthew A. Esparza

SESSION FOUR

9:10 a.m. **Introduction to session on Cottonwood Spring Pueblo Areas A and E,** by William H. Walker

9:20 a.m. **1. Cottonwood Spring Pueblo (LA 175): A Multi Ethnic Community,** William H. Walker, Judy Berryman, Tuesday Critz, Gabriella Tepley and Jocelyn Valadez

9:40 a.m. **2. Drone Reconnaissance at Cottonwood Pueblo (LA 175),** Mark Willis, Juan Arias, and Tim Graves

10:00 a.m. **BREAK (20 minutes)**

- 10:20 p.m. **3. Management of Plant and Animal Communities at Cottonwood Spring Pueblo**, Kristin Corl
- 10:40 p.m. **4. Water and Agriculture at Cottonwood Spring Pueblo LA175**, Dale Frost
- 11:00 a.m. 5. Jornada Mogollon Body Modification (Tattooing), Keely Yanito
- 11:20 a.m. **6. Copper at Cottonwood Spring Pueblo**, Tanner Guskey
- 11:40 a.m. **BREAK (10 minutes)**
- 11:50 a.m. **7. Cupules at Cottonwood Spring Pueblo**, Felicia Luna and Judy Berryman
- 12:10 p.m. 8. The Performance Capabilities of Hafted Stone Arrow Points at Cottonwood Spring Pueblo, Kelly D. Rush
- 12:30 p.m. **9. Archaeological Analysis of Goldenberg Ranch**, Gray Gass
- 12:50 p.m. Closing Statements
- 1:00 p.m. End of Conference